MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 6MM S/C U-100 RELION; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 6MM S/C U-100 RELION; SYRINGE, PISTON
Model Number 328521
Medical Device Problem Codes Off-Label Use (1494); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Pet owner reported pushing "clear liquid" from the barrel onto the needle tip before injection.He does not use syringes with the "clear liquid" found.Lot: 3352108 catalog: 328521 date of event: unknown samples: yes cl.
 
Additional Manufacturer Narrative
Correction to: h6 (type of investigation, investigation findings, and investigation conclusions).Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformance's were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.The result of the ftir concludes the material being a medical grade lubricant, which is used as a material in our process to exercise the smooth movement of a plunger in the syringe.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 0.3ML 31G 6MM S/C U-100 RELION
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19656354
Report Number3024508819-2024-00153
Device Sequence Number6737651
Product Code FMF
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328521
Device Lot Number3352108
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date09/12/2024
09/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale